# SDR 2000UALA00703

- Difficulty date: November 20, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N7295U
- Make and model: Boeing 727222
- Aircraft serial: 21573
- Aircraft time: 62,675 hours, 35,860 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2R EMERGENCY EXIT LIGHT BATTERIES ARE DEAD. SUPPLEMENTAL DATA UPDATE BATTERIES. REPLACED BATTERIES.
